Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 12 Pack

Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever. Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.
Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever. Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.nurofen quickzorb ibuprofen lysine 342mg has an advanced for fast absorption and relief from headache.what this medicine is used for:for the tempor...
More Information
Brand Nurofen
Additional Info GimmeNow Online Store
Short Description Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.What this medicine is used for:For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain.- Back pain. - Arthritic pain. - Reduces fever. Nurofen Quickzorb has an advanced formula for fast absorption.Quick and effective pain relief.Easy to swallow.Absorbs quickly, relieves quickly.Each caplet contains 342mg of Ibuprofen Lysine.
Write Your Own Review
You're reviewing:Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 12 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 12 Pack

$8.00